A. Banerjee and R. Mehatari,"An eigenvalue localization theorem for stochastic matrices and its application to randic matrices", Linear Algebra and its Applications, vol.505, pp.85-96, Elsvier, September 2016, 10.1016/j.laa.2016.04.023 Article
A. Banerjee and R. Mehatari,"Characteristics polynomial of normalized laplacian for trees", Applied Mathematics and Computation, vol.271, pp.838-844, Elsvier, November 2015, 10.1016/j.amc.2015.09.054 Article
A. Banerjee and R. Mehatari,"Effect on normalized graph Laplacian spectrum by motif attachment and duplication", Applied Mathematics and Computation, vol.261, pp.382-387, Elsvier, June 2015, 10.1016/j.amc.2015.03.118 Article